# SDR 2007FA0000006

- Difficulty date: September 26, 2006
- Submitted: January 4, 2007
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540*
- System (JASC): 3700 · Vacuum System
- Part: Shaft
- Part number: 1U478
- Part serial: T686A
- Condition: Broken
- Location: Air Pump
- Part time: 194 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, SUCTION PRESSURE WAS READING ZERO, DURING FURTHER TROUBLESHOOTING, TECH FOUND THE ENGINE DRIVEN DRIVEN DRY AIR PUMP HAD A BROKEN SHAFT.  PROBABLE CAUSE COULD BE FROM VIBRATION OR HARD START.  NO RECOMMENDATION AT THIS TIME.  (K)
